# SDR 07FDEA04655

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 6561611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW PLUG AT BS 950 PLUS 10" AND 1020 HAVE CORROSION ON EXT SURFACE.  REMOVED AND REPLACED WINDOW PLUGS AT BS 950 PLUS 10" AND 1020 RT SIDE INSTALLED BONDING STRAP (GROUND), PAINTED NEW PLUGS REF MM 56-20-004, SOPM 20-41-02, SWPM 20-20-00 PG4-8.  THIS IS CLASSIFIED AS A MINOR REPAIR.
